# SDR A6WA202304088544

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Hinge
- Part number: 6003152915
- Condition: Unknown
- Location: Pax Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Ï¿½PASSENGER DOOR HINGE ON FUSELAGE LUGS FAILED THE CHECK WITH THE NO/GO GAUGE ***** AC REMOVED FROM SERVICE ***** REPLACED PAX DOOR HINGE ,BOMBARDIER DWG 601R31527 REV AM AND REO 601R-53-21-656 REV A DATED 2017/03/06"
